# SDR SWAA2022070113237

- Difficulty date: May 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 221BF AT AT FWD GALLEY AREA 2022- 287618 / [01] REPAIRED PANEL 221BF AT FWD GALLEY AREA I.A.W EA 22-153-01793-WIP1 AND EA SUMMARY 22-153-01793;[02] REPAIRED PANEL 221BF AT FWD GALLEY AREA I.A.W EA 22-153-01793-WIP1 AND EA SUMMARY 22-153-01793
